MathSciNet Relay Station
MathSciNet bibliographic data
MR2061331 46B99 (47A99 47D06)
Hoffmann, M.; Kalton, N.; Kucherenko, T. $R$-bounded approximating sequences and applications to semigroups. J. Math. Anal. Appl. 294 (2004), no. 2, 373–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement